# SDR DHL2002805051

- Difficulty date: August 24, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED LAMPS IN NR 3 SMOKE DETECTOR IAW MM 26-10-6.  TESTS OK NOW.
